Show simple item record

dc.contributor.authorSzabo, Gabor
dc.date.accessioned2017-02-17T15:28:18Z
dc.date.available2017-02-17T15:28:18Z
dc.date.issued2017-01-14
dc.identifier.citationSzabo , G 2017 , ' On the nuclear dimension of strongly purely infinite C*-algebras ' Advances in Mathematics , vol. 306 , pp. 1262-1268 . DOI: 10.1016/j.aim.2016.11.009en
dc.identifier.issn0001-8708
dc.identifier.otherPURE: 72578496
dc.identifier.otherPURE UUID: 6e4fb4e9-5a95-4087-be9e-9179a0c91c14
dc.identifier.otherScopus: 85006857980
dc.identifier.urihttp://hdl.handle.net/2164/8215
dc.descriptionSupported by: SFB 878 Groups, Geometry and Actions and EPSRC grant EP/N00874X/1en
dc.format.extent7en
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.rights© 2016 The Author. Published by Elsevier Inc. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).en
dc.subjectnuclear dimensionen
dc.subjectpurely infinite C*-algebraen
dc.subjectToms-Winter conjectureen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/N00874X/1en
dc.subject.lccQAen
dc.titleOn the nuclear dimension of strongly purely infinite C*-algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1016/j.aim.2016.11.009


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record